L. R. SUTHERLAND, M.D.; L. A. EDWARDS, M.D., F.R.C.P.(C); A. MEDLINE, M.D., F.R.C.P.(C); R. W. WILKINSON, M.D., F.R.C.S.(C); J. J. CONNON, M.D., M.R.C.P.(Lond), F.R.C.P.(C)
▸Requests for reprints should be addressed to J. J. Connon, M.D.; Department of Medicine (Gastroenterology), Toronto Western Hospital, 399 Bathurst St.; Toronto, ON M5T 2S8, Canada.
SUTHERLAND LR, EDWARDS LA, MEDLINE A, WILKINSON RW, CONNON JJ. Meglumine lodipamide (Cholografin®) Hepatotoxicity. Ann Intern Med. 1977;86:437-439. doi: 10.7326/0003-4819-86-4-437
Download citation file:
Published: Ann Intern Med. 1977;86(4):437-439.
Two cases of meglumine iodipamide (Cholografin®) hepatotoxicity were confirmed by liver biopsy. The hepatic lesion was centrilobular in location and resolved within a short period of time. Nausea and vomiting commonly reported after intravenous cholangiography may be clinical manifestations of this entity.
to gain full access to the content and tools.
Learn more about subscription options.
Register Now for a free account.
Emergency Medicine, Gastroenterology/Hepatology, Liver Disease.
Results provided by:
Copyright © 2016 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use
This PDF is available to Subscribers Only